Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Ibuprofen after ESI


I can't really find an answer sorry for any repetition.

I just had an ESI 28hrs ago now in L5 lower back. Leg feels worse but that's not my query!

I've heard Ibuprofen is not advised the day of procedure due to blood thinning effect. What about 24hrs after. Anyone been told anything by your Dr. Mine stated nothing beyond take it easy for a day.

Thanks, good luck,



  • dilaurodilauro ConnecticutPosts: 9,856
    edited 08/28/2015 - 9:50 AM
    state you couldn't then it may be alright. I would call your pharmacist and ask them. Many times they are valuable resources for questions like this.

    Ibuprofen contains NSAIDs therefore, I would go to the source to get that real answer.
    Ron DiLauro Spine-Health System Administrator
    I am not a medical professional. I comment on personal experiences
    You can email me at: rdilauro@veritashealth.com
Sign In or Register to comment.